# SDR DALA2021020100599

- Difficulty date: January 31, 2021
- Submitted: February 1, 2021
- Operation: Air carrier
- Aircraft: N372NW
- Make and model: Airbus A320-212
- Aircraft serial: 1633
- Aircraft time: 55,149 hours, 25,438 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Frm 36
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3272 CRACK FRAME 36 THAT DOES NOT EXCEED THE AUTHORIZED REPAIR AREA WAS FOUND AT THE PRESSURE PLATE AREA BETWEEN FR 35LT AND FR 36LT.  CORRECTIVE ACTION: MODIFIED FRAME PER DELTA WORK CARD 5311-01171-04A, AA 5311-01171, SB A320-53-1263, AD-2018-06-04.
